# SDR SWAA2025072193251

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 44,447 hours, 20,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN MISSING COVER.   REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-01.
